Ask a sex and relationships expert
If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.

About my sex life

I need help in the bed department the last 6months or evanvlonger I haven’t been able to do the do I think it’s due to the meds I’m on but it’s doing my head in 

About my sex life 0 votes

Don’t no
0%
Help me please
0%

Replies

  • Wini1960Wini1960 Member Posts: 116 Pioneering
    [email protected] Hi what meds are you taking. Have you made an appointment with your GP? I dont know how old you are but if your 50 and older the lack of sexual relations is quite common. Also , if your taking antidepressants that can have an effect on your libido. In the meantime, there are other ways to be intimate, talk to your partner communication is key. I wish you well🙂
  • Richard_ScopeRichard_Scope Community Team Posts: 2,495 Scope community team
    HI @DARRANWILLIS
    Medication can have an effect on sex drive and the ability to perform. I would suggest that you speak to your G.P. and review your medication. You may also be able to get viagra on prescription if your doctor thinks that is needed.
    Scope
    Specialist Information Officer - Cerebral Palsy

    Want to tell us about your experience on the community? Talk to our chatbot and let us know. 
Sign in or join us to comment.